# SDR ASOA2015031212374

- Difficulty date: February 22, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 29,347 hours, 20,414 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD UPPER AFT ANGLE HAS CORROSION.  REMOVED CORROSION AT ASD AFT UPPER ANGLE FUSELAGE SIDE IAW SRM 53-21-23-101-001-A01.  BLENDED AREA IS OUT OF ALLOWABLE LIMITS IAW SRM 53-21-23-101-001-A01.  R & R ANGLE ON ASD UPPER AFT IAW SRM 51-42-06-001-001-A01.
